# SDR AALA202510079021

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737-8
- Aircraft serial: 44485
- Aircraft time: 14,941 hours, 5,603 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FLIGHT DECK DOOR IS JAMMED CLOSED AND WILL NOT OPEN. CYCLE ON AND OFF AIRCRAFT POWER. DOOR OPENED. OPERATIONAL CHECK NORMAL.
